# SDR UIEA2015120900701

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 65B159892
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT WING LE NR 26E, V/C FLAP UPPER STRINGER CORROSION.  REPLACED DAMAGED PART WITH NEW PART IAW SRM 51-40-02-06-0 REV 32.  JOB COMPLETED & CONDITION CHECKED NORMAL.
